BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Pole placement problem for singular systems

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS

Publication Identifiers
ISSN - 1070-5325

Volume
18
Number
3

Starting page
283
Last page
297


Export

APA
M. Dodig, (2011). Pole placement problem for singular systems. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 18, 283-297. ISSN 1070-5325. eISSN .

IEEE
M. Dodig, "Pole placement problem for singular systems" in NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, vol. 18, pp. 283-297, 2011.

BIBTEX
@article{14613, author = {M. Dodig}, title = {Pole placement problem for singular systems}, journal = {NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS}, year = 2011, pages = {283-297}, volume = 18 }